Posted by ADame (126.96.36.199) on July 19, 2000 at 13:24:41:
In Reply to: sort of, but for me... posted by stevek on July 19, 2000 at 12:54:27:
I feel for you...I get very dizzy, but blame it on the CH....I don't think the Imitrex makes me dizzy....just my head pressure. I can't focas on anything...try to relax muscles in my jaw as much as possible,,,,,ease the tension in my neck...then before you know it...I am all tensed up again, just like before.
My vision stays blurred...That is also a tell-tell sign that I am fixing to get slammed..Just seems there is a film over my eyes...No aura...I do not have auras....Just like I can't see clearly at times...no matter what I do. Just fuzzy...
Hope you find a good neuro that will stear you in the right direction. People here have been there and done most everything...so you are lucky in that you have this kind of support right off the bat...not like us old timmers that suffered alone for years and years. As I call it, in the closet and also in the dark as to what was going on with your head.
Post a Followup